# SDR ABXA050043

- Difficulty date: February 8, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- Aircraft time: 46,881 hours, 52,195 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: SB095201389
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR CRACKED LOWER HINGE CUTOUT.  REPLACED MAIN ENTRY DOOR ON NON ROUTINE 0311 IAW DC-9 SRM.
